# SDR N6WA20110517

- Difficulty date: May 21, 2011
- Submitted: May 24, 2011
- Operation: Air carrier
- Aircraft: N161GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10253
- Aircraft time: 14,744 hours, 10,201 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOOK AND LOOP COVER AT SEAT 12A FOR EMERGENCY EXIT DOOR HANDLE IS INOP.   R & R HOOK AND LOOP FOR EMERGENCY EXIT DOOR HANDLE AT SEAT 12A IAW AMM 25-26-09.
